# SDR REXA2022062201324

- Difficulty date: June 12, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1031, LBL9, FLOOR BEAM CORRODED TO FS 1051.	SPLICE REPAIRED BEAM IAW CRJ 900 SRM 53-00-41-201-001-A03.
